- -

Ti-ordered reflections

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Ti-ordered reflections

Show full item record

Künzi, HA.; Richmond, TA. (2005). Ti-ordered reflections. Applied General Topology. 6(2):207-216. doi:10.4995/agt.2005.1955.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82634

Files in this item

Item Metadata

Title: Ti-ordered reflections
Author: Künzi, Hans-Peter A. Richmond, Thomas A.
Issued date:
Abstract:
[EN] We present a construction which shows that the Ti-ordered reflection (i ϵ {0, 1, 2}) of a partially ordered topological space (X, , τ, ≤) exists and is an ordered quotient of (X, τ, ≤). We give an explicit construction ...[+]
Subjects: Ordered topological space , T2-ordered , T1-ordered , T0-ordered , Ordered reflection , Ordered quotient
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1955
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1955
Thanks:
The first author would like to thank the South African Research Foundation for partial financial support under Grant Number 2068799.
Type: Artículo

This item appears in the following Collection(s)

Show full item record